# SDR SROM200100028

- Difficulty date: November 1, 2001
- Submitted: November 2, 2001
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 30,435 hours, 30,814 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544604
- Part serial: R3582
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GRAVEL DEFLECTOR EQUIPED AIRCRAFT NOSE GEAR WOULD NOT LOCK UP AFTER T/O.  CYCLED GEAR WITH SAME RESULTS.  NOSE GREEN LIGHT GOES OUT, BUT RED LIGHT STAYS ON WITH AIR NOISE HEARD.  GEAR LOCKED DOWN OK.    REMOVED AND REPLACED NOSE GEAR GRAVEL DEFLECTOR ACTUATOR PER MM 32-23-22.  LUBED NOSE GEAR PER TASK CARD  18212000.  OPS CK PER TASK  18132003.  EMERGENCY EXTENSION CK GOOD.  FOUND STRUT FLAT SERVICED PER A/C PLACARD.
